# SDR DL777020191

- Difficulty date: February 15, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 10,571 hours, 2,391 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 10,571 hours, 2,391 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 10,571 hours, 2,391 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE ON THROTTLE UP FAILED TO ACCELERATE.  BORESCOPED NR 1 ENGINE, FOUND COMPRESSOR  DAMAGE.  REPLACED ENGINE.
